MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CMV IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS

ROCHE DIAGNOSTICS ELECSYS CMV IGM; ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Catalog Number 07027133190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable elecsys cmv igm (cmv igm) result from one patient sample tested on the cobas e 801 analytical unit.The reporter confirmed the initial result using a mini vidas analyzer.The initial result from the analyzer was 0.35 cut-off index coi (negative).The repeat result from the mini vidas analyzer was 1.28 (positive).The patient is suspected to have cytomegalovirus (cmv) infection.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 analytical unit is (b)(4).The investigation is ongoing.
 
Additional Manufacturer Narrative
The patient sample was not available for investigation.A statement was provided that the qc and calibration were considered correct.Product labeling states "in some individuals non-reactive results may occur in the late phase of acute infection by the elecsys cmv igm assay.As with any in vitro diagnostic test, false results may occur." the investigation did not identify a product problem.

Brand Name
ELECSYS CMV IGM
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, CYTOMEGALOVIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17744102
Report Number1823260-2023-02977
Device Sequence Number5654238
Product Code LFZ
UDI-Device Identifier04015630940189
UDI-Public04015630940189
Combination Product (Y/N)Y
Initial Reporter CountryAL
PMA/510(K) Number
K163569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number07027133190
Device Lot Number706335
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2023
Supplement Date Received by Manufacturer09/27/2023
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date10/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale